Gaviscon Peppermint Liquid Relief.- 150ml
See details below, always read the label.
Suitable for: Adults and children aged 12 years and above
Active ingredients: Sodium Alginate
In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.
Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.
You must be at least 18 years old to purchase this product. By adding this item to your basket you confirm you are 18 years or over.
Collect 16 Boots Advantage Card points with this purchase
Please note that you must be able to sign for this delivery
Gaviscon Peppermint Liquid Relief brings fast, soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It can be used to treat gastric reflex (a condition in which the acid stomach contents flow upwards into the food pipe) and flatulence caused by gastric reflux. It belongs to a group of medicines called reflux suppressants.
Suitable for adults and children aged 12 years and above
You must be at least 16 years old to purchase this product.
How to use
Please read the enclosed leaflet carefully before use.
Shake well before use.
Adults and children over 12 years: Take 10-20ml (two to four 5ml spoonfuls) after meals and at bedtime.
Children 6 - 12 years: Take 5 - 10ml ( one to two 5ml spoonfuls) after meals and at bedtime.
Children under 6 : not recommended
This product is sugar free and gluten free.
You can take this product if you are pregnant or breast feeding.
Hazards and Cautions
Keep out of sight and reach of children
Before taking this product
Each 10 ml contains 6.2mmol of sodium. If you have been advised to follow a low sodium (salt) diet ask your doctor before taking this product. Do not take if you know you are allergic to any of the ingredients very rarely difficulty in breathing and skin rashes have occurred. Consult your doctor if you experience these or any other side-effects
After taking this product:
If symptoms persist consult your doctor. If you take too much of this product you may feel bloated. It is unlikely to cause you any harm, but please consult your doctor or pharmacist. Do not use this medicine after the expiry date shown. Keep all medicines safely away from children.
Check the cap seal is unbroken before first taking this product.
Do not store above 30°C.
Do not refrigerate or freeze.
- This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
- Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
Sodium Alginate ,Sodium BicarbonateCalcium Carbonate
Active ingredients: Sodium Alginate ph Eur, 267mg Sodium Bicarbonate ph Eur and 160mg Calcium Carbonate
Also contains: Carbomer, Methyl (E218) and Propyl (E216), Parahydroxybenoates, Sodium Saccharin, Sodium Hydroxide, Peppermint Oil and Water.